# SDR HALA20250303074

- Difficulty date: February 28, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N202HA
- Make and model: Airbus A321-271N
- Aircraft serial: 07917
- Aircraft time: 21,298 hours, 4,728 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Faulted
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - RECEIVED ELEC APU GEN FAULT ECAM AFTER LANDING. ECAM PROCEDURE DID NOT RESTORE APU GENERATOR POWER. REMOVED AND REPLACED APU GENERATOR PER AMM 24-23-51. OPS AND LEAK CHECK GOOD. NO FAULTS NOTED. OK FOR SERVICE.
